MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 60 MM; PROSTHESIS HIP

ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 60 MM; PROSTHESIS HIP
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: catalog number: 00631006032, lot number: 64443447, brand name: xlpe liners.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2019-04929.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty, the liner would not assemble with the shell.Different implant was used in the surgery.Additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHELL POROUS WITH CLUSTER HOLES 60 MM
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9342232
Report Number0001822565-2019-04928
Device Sequence Number2106894
Product Code MEH
UDI-Device Identifier00889024172579
UDI-Public(01)00889024172579
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K980711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number65620006022
Device Lot Number63311784
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR